I feel like my blood pressure drops
Hello everyone. I came across this site as I’m getting desperate with what’s happening. I’m not sure it is related to the COVID vaccine but after the first booster, I started to feel like my blood pressure would drop. I can also describe it as light headed and sometimes followed by a strange mild headache on top of my head. I get “normal” headaches from time to time but those are on my forehead and they go away with regular pain killers. I have not taken anything for the headaches I get as a result of my lightheadedness because they are mild and they go away quickly. I’m now starting to feel clumsy and sometimes dizzy. It is hard to explain. I’ve seen my Dr. and they’ve done an MRI, ambulatory electroencephalogram with no issues found, blood work etc. Blood pressure is always normal. They have told me that it may be stress related which I doubt.
if anyone has had any experience with these issues, PLEASE let me know.